On the continuity of Arthur’s trace formula: the semisimple terms

Publisher: Cambridge University Press

E-ISSN: 1570-5846|147|3|784-802

ISSN: 0010-437x

Source: Compositio Mathematica, Vol.147, Iss.3, 2011-05, pp. : 784-802

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We show that the semisimple part of the trace formula converges for a wide class of test functions.